# SDR DALA2016030201570

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 947-954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FORWARD DOOR CUTOUT THRESHOLD WEB CORRODED IN SEVERAL LOCATIONS BETWEEN STATIONS 947 AND 954.  LONGERONS 26-25R MARKED.  BLENDED OUT CORROSION ORIGINAL .040" REMAINING .028", LOSS .012".  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00, PG 105.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-70-10, SRM 51-40-02.
